# SDR 9809579996

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Part number: 59516395001
- Condition: Failed
- Location: Nlg
- Part time: 23,809 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  FLIGHT CREW UTILIZED EMERGENCY GEAR EXTENSION PROCEDURES AND CONFIRMED THROUGH PEEP HOLE THAT GEAR WAS DOWN AND LOCKED.  EMERGENCY EQUIPMENT WAS REQUESTED ON STANDBY AS A PRECAUTION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE GEAR BUNGEE CYLINDER.  OPERATIONAL CHECK NORMAL ON GEAR CYCLE.
